# SDR CALA2024030400623

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 74,271 hours, 27,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY AT ROW 27 LH NEEDS TO BE REPLACED POWER SUPPLY AT ROW 27 LH NEEDS TO BE REPLACED INSTALLED POWER SUPPLY.OFF PART NUMBER D717-02-001.
